Burning sensation

Hi I'm having a bad bout last 3 weeks. I constantly feel a burning in my stomach and without being rude from every part in my body. I used to have IBs D but now it's either D or constipation. So can't really regulate. I'm on amptriptyline 35 which I can never stop as definitely worse if I do. Been to the doctors cost me a dirty on every test possible but nothing showed. Any help? Thanks

14 Replies

oldestnewest
  • Hi ! I think you should try a good acid reflex medicine . This might help .

  • I'm taking omprezole twice a day normally only take it once. Might try anti acid tablets as well. Thanks

  • Anti acid may have magnesium hydroxide in it which will aggravate the IBS

  • I have it every day!! Even been to A&E for pain relief loads of times!! Mines due to surgery damage& thickening of bowel wall!! The absolute KEY is constipation!! I take liqud paracetol& senna or movicol as i need it!! It took 14 months of agony to find this out!! I have fruit fibre& bran flakes every morning without fail.flare ups are horrendous!!

  • Thanks, I know it's horrible isn't it? I have a really long bowel apparently 3 times normal size so redundant loops everywhere. Then if I take Senna I'm so ill so only take when have to. Thanks

  • Thanks I will try that

  • It might help if you tried Fodmaps elimination diet to see which foods are working against you. I have been using this for four years now and have evened out my vowel actions so I no longer have either severe D or C nor any bloating or nausea. It has been a long process but has changed my life. I still use Imodium if I need it but that is only when I eat something I shouldn't. You can get an app from Monash University which will help you to do it which is easy to follow as all foods are traffic lighted (green for low FODMAP, Amber for slightly higher and red fir danger). The app also explains all about it.

  • Thanks I will try that

  • chriskresser.com/how-your-a...

    there are articles like this ☝one in the link explaining how antacid drugs can cause more acidity in the blood and cause more reverse side effects than imagined .discuss it with your doctor if you can test your body without the antacid for few days and see how you feel ?? maybe it is the one triggering the burning sensation ..best of luck .

  • Thanks I will try that

  • Omeprazole is an anti acid drug too

  • Yes I know been on it for 6 years at least,perhaps I wil try stop taking it for awhile to see what happens if not then perhaps need a different one. Thanks

  • Start meditating which will help with your mental health so you can eventually come off the amptriptyline which may be the cause of the IBS.

  • Thanks for the help

You may also like...